RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 5(263), Pages 189–190 (Mi umn2008)  

This article is cited in 3 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The asymptotic behaviour of eigenvalues and eigenfunctions in problems on vibrations of a medium with singular perturbation of the density

Yu. D. Golovatyj, S. A. Nazarov, O. A. Oleinik


Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:5, 229–230

Bibliographic databases:

MSC: 74H45, 41A60, 15A18, 34E15, 30B50
Received: 29.06.1988

Citation: Yu. D. Golovatyj, S. A. Nazarov, O. A. Oleinik, “The asymptotic behaviour of eigenvalues and eigenfunctions in problems on vibrations of a medium with singular perturbation of the density”, Uspekhi Mat. Nauk, 43:5(263) (1988), 189–190; Russian Math. Surveys, 43:5 (1988), 229–230

Citation in format AMSBIB
\Bibitem{GolNazOle88}
\by Yu.~D.~Golovatyj, S.~A.~Nazarov, O.~A.~Oleinik
\paper The asymptotic behaviour of~eigenvalues and eigenfunctions in~problems on vibrations of a~medium with singular perturbation of the density
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 5(263)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn2008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971478}
\zmath{https://zbmath.org/?q=an:0677.35075}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..229G}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 5
\pages 229--230
\crossref{https://doi.org/10.1070/RM1988v043n05ABEH001922}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AN96100018}


Linking options:
  • http://mi.mathnet.ru/eng/umn2008
  • http://mi.mathnet.ru/eng/umn/v43/i5/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Nazarov, “The two terms asymptotics of the solutions of spectral problems with singular perturbations”, Math. USSR-Sb., 69:2 (1991), 307–340  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. S. Bakhvalov, S. P. Novikov, A. T. Fomenko, “Ol'ga Arsen'evna Oleinik (on her seventieth birthday)”, Russian Math. Surveys, 50:4 (1995), 837–848  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. G. A. Chechkin, “Estimation of Solutions of Boundary-Value Problems in Domains with Concentrated Masses Located Periodically along the Boundary: Case of Light Masses”, Math. Notes, 76:6 (2004), 865–879  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. G. A. Chechkin, “Asymptotic expansions of eigenvalues and eigenfunctions of an elliptic operator in a domain with many “light” concentrated masses situated on the boundary. Two-dimensional case”, Izv. Math., 69:4 (2005), 805–846  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:320
    Full text:97
    References:42
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019